Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Is typhoid a common cause for left-sided abdominal pain ?

I have pain in my left side and back since yesterday. I have been on medication for typhoid upto last week - 31st july. I am a diabetic and am on medication for the same,as also for hypertension .
Asked On : Sat, 6 Aug 2011
Answers:  2 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
If temperature is alright then nothing to worry,
Pain may be due to as in typhoid infection and soreness in the intestine causing pain in abdomen.
Due to constipation which is common in typhoid may also cause pain.
Take liquid diet and plenty of water.
Ok and bye.
Answered: Sat, 6 Aug 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
hi vinny,
welcome to hcm
thanks for the query
the pain may be due to fever or reffered pain abdomen
you can go for urine test for protein
you can apply some local pain relieving gel with application of heat for pain relief in the back
if pain still not subside then you can consult an orthopedics surgeon
take care
Answered: Sat, 6 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor